# SDR ASAA2024071451026

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N215AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36347
- Aircraft time: 18,812 hours, 5,926 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 16530
- Condition: Seized
- Location: Right
- Part time: 18,812 hours, 5,926 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CABIN SMOKE /ODOR THROUGHOUT AIRPLANE STARTED AT 35000 FT IN CRUISE ACRID SMELL. GROUNDED - YES. INITAL EVALUATION OBSERVED THAT WHEN OPERATING RH PACK NO AIRFLOW TO CABIN. WHEN TURNED RH PACK OFF TURNING LH PACK ON AIRFLOW IS AVAILABLE. ODOR GRADUALY DISSIPATING. FOUND RH AIR CYCLE MACHINE NOT WORKING. REMOVED AND REPLACED RH AIR CYCLE MACHINE. OPS CHK GOOD. R/H PACK SUPPLIES AIRFLOW DURING BITE TEST LOG FAULT CODE 21-51407 REF LOG 61015743 FOR MEL OF RH PACK SRADA AFT ACTUATOR. REF AMM 21-51407-400 . DURING OPS CHECK ON BOTH PACKS NO ODOR OR SMOKE NOTED . ACCOMPLISHED SMOKE OR FUMES INTHE CABIN, SOURCE UNKNOWN REF FIM ASK 21-00 TASK 806 RAN BOTH ENGINES NO ODOR OR SMOKE NOTED. WITH PACK ON RAN BOTH PACKS WITH APU. NO ODOR SUSPECT SMOKE ODOR WAS CONTAMINATED ACM SEIZED UP AND SMELLED BURNT. NO OTHER DEFECTS NOTED DURING FIM TASK 21-00+TASK 806.
